MathSciNet Relay Station
MathSciNet bibliographic data
MR1961294 (2003m:47033) 47B15 (47A57 47B25)
Stochel, Jan; Szafraniec, Franciszek Hugon Domination of unbounded operators and commutativity. J. Math. Soc. Japan 55 (2003), no. 2, 405–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement